On the characteristic function of the multivariate Pearson type II distribution
| dc.contributor.author | Joarder, Anwar H. | |
| dc.date.accessioned | 2026-10-18T08:01:29Z | |
| dc.date.issued | 1997 | |
| dc.description.abstract | The characteristic function of the multivariate Pearson type II distribution has been derived in terms of the generalized hypergeometric function. The marginal and conditional distributions of the multivariate Pearson Type II distribution have been derived. Some properties have been outlined. | |
| dc.identifier.citation | Joarder, A. H. (1997). On the characteristic function of the multivariate Pearson type II distribution. Journal of Information & Optimization Sciences, 18(1), 177-182. | |
| dc.identifier.issn | 0252-2667 | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1232 | |
| dc.language.iso | en | |
| dc.publisher | Analytic Publishing Co. | |
| dc.title | On the characteristic function of the multivariate Pearson type II distribution | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- on the characteristic function of the muliivariate pear= son.pdf
- Size:
- 2.28 MB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description: